# SDR IPXA12574043

- Difficulty date: June 19, 2012
- Submitted: June 22, 2012
- Operation: Air carrier
- Aircraft: N443UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27388
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Skin
- Condition: Dented
- Location: Nr 9 Slat
- Component: Slat
- Component part number: 114N4003188A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 9 SLAT DENTED.  REPAIR IAW SRM 51-70-10-2R.
